# SDR CALA2025022802513

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 46,938 hours, 16,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C AISLE PATH EMERGENCY LIGHT DAMAGED. ITEM PLACED ON MEL. WRAPPED OUTLET IN HEAVY DUTY ELECTRICAL TAPE. NO WIRING OR CONNECTIONS EXPOSED. POSES NO DANGER TO PASSENGERS. NEF 2310E PER MX CONTROL REMOVED AND REPLACED LIGHT ASSY AT 15C AND FUSE IN THE POWER SUPPLY. EMERGENCY LIGHTS OPS CHECK GOOD.
